# SDR DALA2018091105549

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 82,337 hours, 36,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL CORROSION II. CORROSION ON STRINGERS FROM STA 1460 TO 1480 RBL-16, RBL-11, RBL-7 AND LBL-16. LEVEL CORROSION 2 STRINGERS FROM STA 1460 TO 1480 RBL-16, RBL-11, RBL-7 AND LBL-16 WERE REPAIRED PER SRM 53-60-53 FIG 1.
